BibTeX record journals/amai/DuboisP01

download as .bib file

@article{DBLP:journals/amai/DuboisP01,
  author    = {Didier Dubois and
               Henri Prade},
  title     = {Possibility Theory, Probability Theory and Multiple-Valued Logics:
               {A} Clarification},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {32},
  number    = {1-4},
  pages     = {35--66},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1016740830286},
  doi       = {10.1023/A:1016740830286},
  timestamp = {Wed, 14 Nov 2018 10:15:04 +0100},
  biburl    = {https://dblp.org/rec/journals/amai/DuboisP01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics